MathSciNet Relay Station
MathSciNet bibliographic data
MR907153 32M15 (31C10 46E15 46J15)
Chen, Wu Young Hardy and Lipschitz spaces of holomorphic functions and pluriharmonic functions over bounded symmetric domains in ${\bf C}^N$. Chinese J. Math. 15 (1987), no. 1, 31–41.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement